Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

4 Issues per year


IMPACT FACTOR 2017: 0.482
5-year IMPACT FACTOR: 0.512

CiteScore 2017: 0.43

SCImago Journal Rank (SJR) 2017: 0.338
Source Normalized Impact per Paper (SNIP) 2017: 0.546

Mathematical Citation Quotient (MCQ) 2017: 0.23

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 25, Issue 2

Issues

Approximation in generalized Morrey spaces

Alexandre Almeida
  • Corresponding author
  • Department of Mathematics and Center for R&D in Mathematics and Applications, University of Aveiro, 3810-193 Aveiro, Portugal
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Stefan Samko
Published Online: 2018-04-20 | DOI: https://doi.org/10.1515/gmj-2018-0023

Abstract

In this paper we study the approximation of functions from generalized Morrey spaces by nice functions. We introduce a new subspace whose elements can be approximated by infinitely differentiable compactly supported functions. This provides, in particular, an explicit description of the closure of the set of such functions in generalized Morrey spaces.

Keywords: Generalized Morrey spaces; vanishing properties; approximation; convolution

MSC 2010: 46E30; 42B35; 42B20

Dedicated to Professor V. Kokilashvili on the occasion of his 80th birthday

References

  • [1]

    D. R. Adams, Morrey Spaces, Lecture Notes in Appl. Numer. Harmon. Anal., Springer, Cham, 2015. Google Scholar

  • [2]

    D. R. Adams and J. Xiao, Morrey spaces in harmonic analysis, Ark. Mat. 50 (2012), no. 2, 201–230. CrossrefWeb of ScienceGoogle Scholar

  • [3]

    A. Almeida and S. Samko, Approximation in Morrey spaces, J. Funct. Anal. 272 (2017), no. 6, 2392–2411. Web of ScienceCrossrefGoogle Scholar

  • [4]

    A. Almeida and S. Samko, Embeddings of local generalized Morrey spaces between weighted Lebesgue spaces, Nonlinear Anal. 164 (2017), 67–76. Web of ScienceCrossrefGoogle Scholar

  • [5]

    V. I. Burenkov and T. V. Tararykova, An analog of Young’s inequality for convolutions of functions for general Morrey-type spaces (in Russian), Tr. Mat. Inst. Steklova 293 (2016), 113–132; translation in Proc. Steklov Inst. Math. 293 (2016), 107–126. Google Scholar

  • [6]

    E. Burtseva and N. Samko, Weighted Adams type theorem for the Riesz fractional integral in generalized Morrey space, Fract. Calc. Appl. Anal. 19 (2016), no. 4, 954–972. Web of ScienceGoogle Scholar

  • [7]

    S. Campanato, Proprietà di una famiglia di spazi funzionali, Ann. Sc. Norm. Super. Pisa (3) 18 (1964), 137–160. Google Scholar

  • [8]

    F. Chiarenza and M. Franciosi, A generalization of a theorem by C. Miranda, Ann. Mat. Pura Appl. (4) 161 (1992), 285–297. CrossrefGoogle Scholar

  • [9]

    Eridani, H. Gunawan, E. Nakai and Y. Sawano, Characterizations for the generalized fractional integral operators on Morrey spaces, Math. Inequal. Appl. 17 (2014), no. 2, 761–777. Web of ScienceGoogle Scholar

  • [10]

    Eridani and Y. Sawano, Fractional integral operators in generalized Morrey spaces defined on metric measure spaces, Proc. A. Razmadze Math. Inst. 158 (2012), 13–24. Google Scholar

  • [11]

    M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Ann. of Math. Stud. 105, Princeton University Press, Princeton, 1983. Google Scholar

  • [12]

    D. I. Hakim, S. Nakamura and Y. Sawano, Complex interpolation of smoothness Morrey subspaces, Constr. Approx. 46 (2017), no. 3, 489–563. CrossrefWeb of ScienceGoogle Scholar

  • [13]

    D. I. Hakim and Y. Sawano, Calderón’s first and second complex interpolations of closed subspaces of Morrey spaces, J. Fourier Anal. Appl. 23 (2017), no. 5, 1195–1226. CrossrefGoogle Scholar

  • [14]

    T. Kato, Strong solutions of the Navier–Stokes equation in Morrey spaces, Bol. Soc. Brasil. Mat. (N.S.) 22 (1992), no. 2, 127–155. CrossrefGoogle Scholar

  • [15]

    T. Mizuhara, Boundedness of some classical operators on generalized Morrey spaces, Harmonic Analysis (Sendai 1990), ICM-90 Satell. Conf. Proc., Springer, Tokyo (1991), 183–189. Google Scholar

  • [16]

    C. B. Morrey, Jr., On the solutions of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soc. 43 (1938), no. 1, 126–166. CrossrefGoogle Scholar

  • [17]

    E. Nakai, Hardy–Littlewood maximal operator, singular integral operators and the Riesz potentials on generalized Morrey spaces, Math. Nachr. 166 (1994), 95–103. CrossrefGoogle Scholar

  • [18]

    E. Nakai, A characterization of pointwise multipliers on the Morrey spaces, Sci. Math. 3 (2000), no. 3, 445–454. Google Scholar

  • [19]

    J. Peetre, On the theory of p,λ spaces, J. Funct. Anal. 4 (1969), 71–87. Google Scholar

  • [20]

    L. E. Persson, M. A. Ragusa, N. Samko and P. Wall, Commutators of Hardy operators in vanishing Morrey spaces, AIP Conf. Proc. 1493 (2012), no. 1, 859–866. Google Scholar

  • [21]

    L. Pick, A. Kufner, O. John and S. Fučík, Function Spaces. Vol. 1, extended ed., De Gruyter Ser. Nonlinear Anal. Appl. 14, Walter de Gruyter, Berlin, 2013. Google Scholar

  • [22]

    H. Rafeiro, N. Samko and S. Samko, Morrey–Campanato spaces: An overview, Operator Theory, Pseudo-Differential Equations, and Mathematical Physics, Oper. Theory Adv. Appl. 228, Birkhäuser, Basel (2013), 293–323. Google Scholar

  • [23]

    M. A. Ragusa, Commutators of fractional integral operators on vanishing-Morrey spaces, J. Global Optim. 40 (2008), no. 1–3, 361–368. CrossrefWeb of ScienceGoogle Scholar

  • [24]

    M. Rosenthal and H. Triebel, Calderón–Zygmund operators in Morrey spaces, Rev. Mat. Complut. 27 (2014), no. 1, 1–11. CrossrefGoogle Scholar

  • [25]

    M. Rosenthal and H. Triebel, Morrey spaces, their duals and preduals, Rev. Mat. Complut. 28 (2015), no. 1, 1–30. Web of ScienceCrossrefGoogle Scholar

  • [26]

    N. Samko, Maximal, potential and singular operators in vanishing generalized Morrey spaces, J. Global Optim. 57 (2013), no. 4, 1385–1399. Web of ScienceCrossrefGoogle Scholar

  • [27]

    Y. Sawano, H. Gunawan, V. Guliyev and H. Tanaka, Morrey spaces and related function spaces [Editorial], J. Funct. Spaces (2014), Article ID 867192. Google Scholar

  • [28]

    Y. Sawano and H. Wadade, On the Gagliardo–Nirenberg type inequality in the critical Sobolev–Morrey space, J. Fourier Anal. Appl. 19 (2013), no. 1, 20–47. Web of ScienceCrossrefGoogle Scholar

  • [29]

    L. G. Softova, Morrey-type regularity of solutions to parabolic problems with discontinuous data, Manuscripta Math. 136 (2011), no. 3–4, 365–382. Web of ScienceCrossrefGoogle Scholar

  • [30]

    M. E. Taylor, Tools for PDE, Math. Surveys Monogr. 81, American Mathematical Society, Providence, 2000. Google Scholar

  • [31]

    H. Triebel, Local Function Spaces, Heat and Navier–Stokes Equations, EMS Tracts Math. 20, European Mathematical Society, Zürich, 2013. Google Scholar

  • [32]

    H. Triebel, Hybrid Function Spaces, Heat and Navier–Stokes Equations, EMS Tracts Math. 24, European Mathematical Society, Zürich, 2014. Google Scholar

  • [33]

    C. Vitanza, Functions with vanishing Morrey norm and elliptic partial differential equations, Methods of Real Analysis and Partial Differential Equations (Capri 1990), Liguori, Napoli (1992), 147–150. Google Scholar

  • [34]

    C. Vitanza, Regularity results for a class of elliptic equations with coefficients in Morrey spaces, Ric. Mat. 42 (1993), no. 2, 265–281. Google Scholar

  • [35]

    H. Wadade, Optimal embeddings of critical Sobolev–Lorentz–Zygmund spaces, Studia Math. 223 (2014), no. 1, 77–96. Web of ScienceCrossrefGoogle Scholar

  • [36]

    W. Yuan, W. Sickel and D. Yang, Interpolation of Morrey–Campanato and related smoothness spaces, Sci. China Math. 58 (2015), no. 9, 1835–1908. CrossrefWeb of ScienceGoogle Scholar

  • [37]

    C. T. Zorko, Morrey space, Proc. Amer. Math. Soc. 98 (1986), no. 4, 586–592. CrossrefGoogle Scholar

About the article

Received: 2017-08-27

Revised: 2018-01-06

Accepted: 2018-01-08

Published Online: 2018-04-20

Published in Print: 2018-06-01


Funding Source: Fundação para a Ciência e a Tecnologia

Award identifier / Grant number: UID/MAT/04106/2013

The first author was supported by the Portuguese Foundation for Science and Technology (FCT – Fundação para a Ciência e a Tecnologia), through CIDMA – Center for Research and Development in Mathematics and Applications, within project UID/MAT/04106/2013.


Citation Information: Georgian Mathematical Journal, Volume 25, Issue 2, Pages 155–168, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2018-0023.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in